# SDR USAA011284

- Difficulty date: September 11, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM INTERCOSTAL CORRODED 2 INCHES BY 26 INCHES, BS 990-1016 LBL 6 TO LBL 16.  REPLACED INTERCOSTAL PER SRM 51-10-1 AND 51-30-3.  (M)
